# SDR 00FDEA00166

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

RIGHT FWD BOOST PUMP LOW PRESSURE LIGHT ILLUM (APPROX 5500 FUEL IN NR 2 TANK).  SAME TIME DETECT ELECTRICAL ODOR.  *S/D*  REMOVED AND REPLACED WATER SEPARATOR CONDENSER BAGS PER MM 21-5-051-4.  REMOVED AND REPLACED PUMP PER 28-22-021-4.  AC OK FOR SERVICE.
